# SDR SWAA2013013012101

- Difficulty date: January 16, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 29,134 hours, 17,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV EXIT SIGN CRACKED.  REMOVED AND REPLACED FWD LAV EXIT SIGN IAW AMM 25-40-11-400-801.  PERFORMED OPS CHECK OF FWD LAV EXIT SIGN IAW AMM 33-51-00-710-801.  OPS CHECK GOOD.
